# SDR AALA202507211480

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 38,388 hours, 15,812 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT STTENDANT STATES DOOR 3L SLIDE ARMING HANDLE IS LOOSE. MAINTENANCE TIGHTENED ARMING HANDLE AT DOOR 3L AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
